BibTeX record journals/icl/AnastasovDS12

download as .bib file

@article{DBLP:journals/icl/AnastasovDS12,
  author    = {Jelena A. Anastasov and
               Goran T. Djordjevic and
               Mihajlo C. Stefanovic},
  title     = {Analytical Model for Outage Probability of Interference-Limited Systems
               over Extended Generalized-K Fading Channels},
  journal   = {{IEEE} Commun. Lett.},
  volume    = {16},
  number    = {4},
  pages     = {473--475},
  year      = {2012},
  url       = {https://doi.org/10.1109/LCOMM.2012.020712.112228},
  doi       = {10.1109/LCOMM.2012.020712.112228},
  timestamp = {Tue, 29 Dec 2020 18:17:14 +0100},
  biburl    = {https://dblp.org/rec/journals/icl/AnastasovDS12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics